| Model Number |
1978-09-021C |
| Medical Device Problem Code |
Collapse (1099)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported concord lift cage collapsed.How is the patient? miserable.Does the patient have symptoms associated with the issue? unknown.Images ¿ original surgery and follow-up.Is there a plan for revision? yes.Implant part/lot number.1978-09-021c.Implantation date; follow-up date.(b)(6) 2018; (b)(6) 2019.Surgeon name: dr.(b)(6).Next follow up plan.